# SDR CALA2024052001530

- Difficulty date: May 13, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 66,873 hours, 24,309 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A6112
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER S.R, RE-SKIN AFT CARGO DOOR (REF: AAR NR 100008122) REPLAVED AFT CARGO DOOR SKIN IAW B737 800 AMM 51-21-99,51-31-00, 51-21-72,51-21-41, SRM 52-30-01-2R-3, 51-40-08-0G-0,51-40-05-0G- 0,51-40-02-0G-0 AND BOEING DWG:146A6110 REV.C.
